A simple proof of the logarithmic Sobolev inequality on the circle
Séminaire de probabilités de Strasbourg, Tome 21 (1987) , pp. 173-175.
@article{SPS_1987__21__173_0,
     author = {\'Emery, Michel and Yukich, Joseph E.},
     title = {A simple proof of the logarithmic Sobolev inequality on the circle},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {173--175},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {21},
     year = {1987},
     zbl = {0616.46023},
     mrnumber = {941981},
     language = {fr},
     url = {http://archive.numdam.org/item/SPS_1987__21__173_0/}
}
Émery, Michel; Yukich, Joseph E. A simple proof of the logarithmic Sobolev inequality on the circle. Séminaire de probabilités de Strasbourg, Tome 21 (1987) , pp. 173-175. http://archive.numdam.org/item/SPS_1987__21__173_0/

1. Bakry, D. and M. Emery (1985) Diffusions hypercontractives, Lecture Notes in Mathematics, no. 1123, pp. 177-206. | Numdam | MR 889476 | Zbl 0561.60080

2. Gross, L.. (1975) Logarithmic Sobolev inequalities, Amer. J. Math., 97, pp. 1061-1083. | MR 420249 | Zbl 0318.46049

3. Rothaus, O.S. (1980) Logarithmic Sobolev inequalities and the spectrum of Sturm-Liouville operators, J. Functional Analysis, 39, pp. 42-56. | MR 593787 | Zbl 0472.47024

4. Rothaus, O.S.. (1981) Diffusion on compact Riemannian manifolds and logarithmic Sobolev inequalities, J. Functional Analysis, 42, pp. 102-109. | MR 620581 | Zbl 0471.58027

5. Weissler, F.B.. (1980) Logarithmic Sobolev inequalities and hypercontractive estimates on the circle, J. Functional Analysis, 37, pp. 218-234. | MR 578933 | Zbl 0463.46024